Singular operators satisfying an intertwining relation

Feigin, M.V. (1999) Singular operators satisfying an intertwining relation. Theoretical and Mathematical Physics, 121(2), pp. 1478-1483.

Full text not currently available from Enlighten.

Abstract

An intertwining relation between the Beltrami-Laplace operator with an added potential and the Beltrami-Laplace operator is considered on a Riemannian manifold. It is shown that the potential singularities of codimension one form completely geodesic hypersurfaces.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Feigin, Dr Misha
Authors: Feigin, M.V.
College/School:UNSPECIFIED
Journal Name:Theoretical and Mathematical Physics
ISSN:0040-5779
ISSN (Online):1573-9333

University Staff: Request a correction | Enlighten Editors: Update this record